Couldn't find what you looking for?

TRY OUR SEARCH!

I've been on depo provera for 6 months, my periods were always light and didn't come every month, but they stopped after my last shot, one month ago. The last time I had sex was a little over 2 months ago, and I've been very bloated. I've always had headaches, even before starting depo, and I had them treated last week. No tender breasts, no vomiting, or nausea, just bloating. I've gained 5 lbs since being on depo, but nothing more. My bloating starts around by belly button and goes down towards my pelvic bone. I can suck it in, and it goes down if I don't eat or wake up in the morning. My weight fluctuates very often. I just want to know if the bloating in the area is normal for side effects. When I had sex we used a condom without a tear, and he 'came' in the bathroom, not in me. So I find it very impossible for me to be pregnant, but I want to know what this bloating is from, and if it's normal to be at the belly button and down, because I know early pregnancy comes with bloating, but it's squishy and able to be sucked in, I'm just very worked up. Answer ASAP thank you!

Loading...

Hormonal contraceptive works by trickng your body into thinking you are pregnant and at the same time, have just ovulated, so yeah, it usually causes weight gain and bloating among other things (your body changes on hormonal contraceptive). Depro Provera in particular is known for causing weight gain--more than 70% of women gain on it so watch out (some gain it instantly, some gain it gradually). It's also known to put you at risk for brittle bones. It is basically just a massive shot of synthetic progesterone. 

 

If it's bothering you you might consider not getting your next shot. It doesn't sound like you're getting any regularly anyways so why put your body through it?

Reply

Loading...